# SDR DL757954579

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 201212
- Condition: Failed
- Location: Cabin
- Component: 333780100
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR TRACK LIGHTING INOP.  REPLACED EMERGENCY BATTERY PACK AND PWR SUPPLY.
